Weak type inequality for the one-dimensional dyadic derivative

Research output: Contribution to journalArticlepeer-review


It is shown that the maximal operator of the one-dimensional dyadic derivative of the dyadic integral is bounded from the dyadic Hardy space H 1/2 to the space weak-L1/2/.

Original languageEnglish
Pages (from-to)839-848
Number of pages10
JournalMathematical Inequalities and Applications
Issue number4
Publication statusPublished - Oct 2011
Externally publishedYes


  • Dyadic derivative
  • Hardy space
  • Walsh function

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Weak type inequality for the one-dimensional dyadic derivative'. Together they form a unique fingerprint.

Cite this